×

zbMATH — the first resource for mathematics

On quasimonotone variational inequalities. (English) Zbl 1062.49006
Summary: The purpose of this paper is to prove the existence of solutions of the Stampacchia variational inequality for a quasimonotone multivalued operator without any assumption on the existence of inner points. Moreover, the operator is not supposed to be bounded valued. The result strengthens a variety of other results in the literature.

MSC:
49J40 Variational inequalities
47J20 Variational and other types of inequalities involving nonlinear operators (general)
49J53 Set-valued and variational analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Yao, J. C., Multivalued Variational Inequalities with K-Pseudomonotone Operators, Journal of Optimization Theory and Applications, Vol. 83, pp. 391–403,1994. · Zbl 0812.47055 · doi:10.1007/BF02190064
[2] Crouzeix, J.-P., Pseudomonotone Variational Inequality Problems: Existence of Solutions, Mathematical Programming, Vol. 78, pp. 305–314, 1997. · Zbl 0887.90167
[3] Hadjisavvas, N., and Schaible, S., Quasimonotone Variational Inequalities in Banach Spaces, Journal of Optimization Theory and Applications, Vol. 90, pp. 95–111, 1996. · Zbl 0904.49005 · doi:10.1007/BF02192248
[4] Daniilidis, A., and Hadjisavvas, N., Existence Theorems for Vector Variational Inequalities, Bulletin of the Australian Mathematical Society, Vol. 54, pp. 473–481, 1996. · Zbl 0887.49004 · doi:10.1017/S0004972700021882
[5] Luc, D. T., Existence Results for Densely Pseudomonotone Variational Inequalities, Journal of Mathematical Analysis and Applications, Vol. 254, pp. 291–308, 2001. · Zbl 0974.49006 · doi:10.1006/jmaa.2000.7278
[6] Karamardian, S., and Schaible, S., Seven Kinds of Monotone Maps, Journal of Optimization Theory and Applications, Vol. 66, pp. 37–46, 1990. · Zbl 0679.90055 · doi:10.1007/BF00940531
[7] Daniilidis, A., and Hadjisavvas, N., Characterization of Nonsmooth Semistrictly Quasiconvex and Strictly Quasiconvex Functions, Journal of Optimization Theory and Applications, Vol. 102, pp. 525–536, 1999. · Zbl 1010.49013 · doi:10.1023/A:1022693822102
[8] Hadjisavvas, N., Continuity and Maximality Properties of Pseudomonotone Operators, Journal of Convex Analysis Vol. 10, pp. 465–475, 2003. · Zbl 1063.47041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.